Fitting ACE structural equation models to case-control family data
Article first published online: 13 NOV 2009
© 2009 Wiley-Liss, Inc.
Volume 34, Issue 3, pages 238–245, April 2010
How to Cite
Javaras, K. N., Hudson, J. I. and Laird, N. M. (2010), Fitting ACE structural equation models to case-control family data. Genet. Epidemiol., 34: 238–245. doi: 10.1002/gepi.20454
- Issue published online: 15 MAR 2010
- Article first published online: 13 NOV 2009
- Manuscript Accepted: 5 AUG 2009
- Manuscript Revised: 15 JUL 2009
- Manuscript Received: 29 MAR 2009
- NIH. Grant Numbers: 5 T32 MN17119-22, DK59570, P50-MH069315-04, P50-MH069315-05, P50-MH084051-01, R01-MH43454, R01-MH-070377-01A
Additional Supporting Information may be found in the online version of this article
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.